Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Modelo 1 dimensión")


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 13044

  • Page / 522

Selection :

  • and

Author's closure. I, Analysis of Valanis' criticismsFAZIO, C. J.International journal of solids and structures. 1991, Vol 28, Num 5, pp 663-664, issn 0020-7683, 2 p.Article

Window scaling in one-dimensional mapsPOST, T; CAPEL, H. W; VAN DER WEELE, J. P et al.Physics letters. A. 1989, Vol 136, Num 3, pp 109-113, issn 0375-9601, 5 p.Article

One-dimensional harmonic lattice caricature of hydrodynamics : a higher correctionDOBRUSHIN, R. L; PELLEGRINOTTI, A; SUHOV, Y. M et al.Journal of statistical physics. 1990, Vol 61, Num 1-2, pp 387-402, issn 0022-4715, 16 p.Article

La décomposition en ondelettes périodiques, un outil pour l'analyse de champs inhomogènes: théorie et algorithmes = Periodical wavelet analysis, a tool for inhomogeneous field investigation: theory and algorithmsPERRIER, V; BASDEVANT, C.La Recherche aérospatiale. 1989, pp 53-67, issn 0034-1223, 15 p.Article

On the spatial characterization of damage evolution by a one-dimensional modelYANG, W.Journal of the mechanics and physics of solids. 1990, Vol 38, Num 5, pp 725-740, issn 0022-5096, 16 p.Article

One-dimensional inhomogeneous Ising model: a new approachTEJERO, C. F.Journal of statistical physics. 1987, Vol 48, Num 3-4, pp 531-538, issn 0022-4715Article

Discontinuity of the percolation density in one dimensional 1/|x-y|2 percolation modelsAIZENMAN, M; NEWMAN, C. M.Communications in mathematical physics. 1986, Vol 107, Num 4, pp 611-647, issn 0010-3616Article

Non-cooperative Brownian donkeys: A solvable 1D modelJIMENEZ DE CISNEROS, B; REIMANN, P; PARRONDO, J. M. R et al.Europhysics letters (Print). 2003, Vol 64, Num 5, pp 599-605, issn 0295-5075, 7 p.Article

Soma radial consolidation modelsIMRE, E; ROZSA, P.International Conference on soil mechanics and geotechnical engineeringCongrés international de mécanique des sols et de la géotechnique. 2001, pp 131-134, isbn 90-2651-853-6, 3VolConference Paper

An alternative algorithm for one-dimensional magnetotelluric response calculationGRANDIS, H.Computers & geosciences. 1999, Vol 25, Num 2, pp 119-125, issn 0098-3004Article

One-dimensional dynamic modelling of earthquakesJEEN-HWA WANGER TSAI.1993, Vol 13, pp 15-18, issn 0258-0314Article

Universal magneto-conductance fluctuations in narrow n+ GaAs wiresISHIBASHI, K; NAGATA, K; GAMO, K et al.Solid state communications. 1987, Vol 61, Num 6, pp 385-389, issn 0038-1098Article

Complete integrability for a discrete Heisenberg chainPAPANICOLAOU, N.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 12, pp 3637-3652, issn 0305-4470Article

The uniqueness of the one-dimensional electromagnetic inversion with bounded potentialsPAIVARINTA, L; SOMERSALO, E.Journal of mathematical analysis and applications. 1987, Vol 127, Num 2, pp 312-333, issn 0022-247XArticle

Solutions des équations de l'approche de Bethe pour l'antiferromagnétique XXX de spin arbitraire avec un nombre fini de sitesAVDEEV, L. V; DERFEL, B.-D.Teoretičeskaâ i matematičeskaâ fizika. 1987, Vol 71, Num 2, pp 272-289, issn 0564-6162Article

Rupture tunnel d'une chaîne atomique étiréeD'YAKONOV, M. I.Fizika tverdogo tela. 1987, Vol 29, Num 9, pp 2587-2594, issn 0367-3294Article

Local properties, bialgebras and representations for one-dimensional tilingsMASUDA, Takashi; MORITA, Jun.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 7, pp 2661-2669, issn 0305-4470, 9 p.Article

The importance of phase space dimension in the intermittency analysis of multi hadron productionOCHS, W.Physics letters. Section B. 1990, Vol 247, Num 1, pp 101-106, issn 0370-2693Article

Algebraic construction of one-dimensional quasiperiodic tilingsLITVIN, D. B.Journal of mathematical physics. 1989, Vol 30, Num 3, pp 740-743, issn 0022-2488Article

Exact diffusion constant for one-dimensional asymmetric exclusion modelsDERRIDA, B; EVANS, M. R; MUKAMEL, D et al.Journal of physics. A, mathematical and general. 1993, Vol 26, Num 19, pp 4911-4918, issn 0305-4470Article

One dimensional 1/|j-i|S percolation models: the existence of a transition for S≤2NEWMAN, C. M; SCHULMAN, L. S.Communications in mathematical physics. 1986, Vol 104, Num 4, pp 547-571, issn 0010-3616Article

Shock waves and the heterogeneity of materialsDEQUIEDT, J. L.Journal de physique. IV. 2006, Vol 134, pp 237-241, issn 1155-4339, 5 p.Conference Paper

An efficient horizontal advection scheme for the modeling of global transport of constituentsHUNDSDORFER, W; SPEE, E. J.Monthly weather review. 1995, Vol 123, Num 12, pp 3554-3564, issn 0027-0644Article

Changing the threshold of chaos by resonant parametric modulationCICOGNA, G.Il Nuovo cimento. B. 1990, Vol 105, Num 7, pp 813-815, issn 0369-3554Article

A new variable step method for the numerical integration of the one-dimensional Schrödinger equationHAFEZ KOBEISSI; MAJIDA KOBEISSI.Journal of computational physics (Print). 1988, Vol 77, Num 2, pp 501-512, issn 0021-9991Article

  • Page / 522